Teichmüller’s Theorem in Higher Dimensions and Its Applications

Anatoly Golberg, Toshiyuki Sugawa, Matti Vuorinen

Research output: Contribution to journalArticlepeer-review

Abstract

For a given ring (domain) in R¯ n, we discuss whether its boundary components can be separated by an annular ring with modulus nearly equal to that of the given ring. In particular, we show that, for all n≥ 3 , the standard definition of uniformly perfect sets in terms of the Euclidean metric is equivalent to the boundedness of the moduli of the separating rings. We also establish separation theorems for a “half” of a ring. As applications of those results, we will prove boundary Hölder continuity of quasiconformal mappings of the ball or the half space in Rn.

Original languageEnglish
Pages (from-to)539-558
Number of pages20
JournalComputational Methods and Function Theory
Volume20
Issue number3-4
DOIs
Publication statusPublished - 2020 Nov

Keywords

  • Modulus of a ring
  • Quasiconformal map
  • Teichmüller ring
  • Uniformly perfect

ASJC Scopus subject areas

  • Analysis
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Teichmüller’s Theorem in Higher Dimensions and Its Applications'. Together they form a unique fingerprint.

Cite this